# SDR DALA2018122647406

- Difficulty date: December 22, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N902DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62780
- Aircraft time: 1,265 hours, 496 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: B
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3902 ON PREFLIGHT CARGO FIRE LOOP B AFT WILL NOT ILLUMINATE . CORRECTIVE ACTION: T/S PER FIM 26-16. NO CURRENT FAULTS. BITE TEST CK GOOD. LOOP A AND B NO FAULTS AND INDICATION TESTS GOOD. MEL AND PLACARD REMOVED. (5182980).
